| Catalog Number |
SK400 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a procedure involving the sk400 micro snare, an issue occurred when one end of the snare coil/loop came off the wire as the physician pulled the snare through the sheath on removal from the patient.The procedure was intended to treat a calcified lesion in the proximal left brachial.The vessel diameter was specified as 7mm.The device was not used in the patient and the procedure was completed using a new medtronic device.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Product analysis the device returned with the snare loaded in the catheter a torque device was attached to the proximal end of the snare the snare wire was advanced out of the catheter and the snare loop was observed to be broken medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.